MathSciNet Relay Station
MathSciNet bibliographic data
MR2176360 34A37 (34C25)
Zeng, Guangzhao; Chen, Lansun; Sun, Lihua Existence of periodic solution of order one of planar impulsive autonomous system. J. Comput. Appl. Math. 186 (2006), no. 2, 466–481.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement